# SDR DALA2024102510404

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,302 hours, 25,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6803 WHEN AT CRZ 1L SLIDE LIGHT WENT OUT. SOMETIME DURING DECENT FOR LANDING THE SLIDE LIGHT CAME BACK ON. F/A DISARMED 1L AS NORMAL UPON REACHING GATE. CORRECTIVE ACTION: INSPECTED, REMOVED DEBRIS FROM GRIT BAR AREA, LUBED GIRT BAR, LIGHT OPS NORMAL PER B757AMM 25-66,
